Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 597328, 14 pages
http://dx.doi.org/10.1155/2012/597328
Research Article

Nonlinear Electrical Circuit Oscillator Control Based on Backstepping Method: A Genetic Algorithm Approach

1Faculty of Engineering and Technology, Department of Electrical Engineering, Imam Khomeini International University, Qazvin 34149-16818, Iran
2Department of Electrical and Computer Engineering, Islamic Azad University, Qazvin Branch, Qazvin, Iran

Received 19 November 2011; Accepted 14 January 2012

Academic Editor: Ahmad M. Harb

Copyright © 2012 Mahsa Khoeiniha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Zhang, D. Liu, and Z. Wang, Controlling Chaos—Supression, Synchronization and Chaotification, Sprinrer, 2009.
  2. B. R. Andrievskij and A. L. Fradkov, “Control of chaos: methods and applications,” Avtomatika I Telemekhanika, no. 5, pp. 3–45, 2003. View at Google Scholar
  3. G. Chen and X. Dong, “On feedback control of chaotic continuous-time systems,” IEEE Transactions on Circuits and Systems I, vol. 40, no. 9, pp. 591–601, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. S. S. Ge and C. Wang, “Adaptive control of uncertain Chua's circuits,” IEEE Transactions on Circuits and Systems I, vol. 47, no. 9, pp. 1397–1402, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. S. S. Ge, C. Wang, and T. H. Lee, “Adaptive backstepping control ofa class of chaotic systems,” International Journal of Bifurcation and Chaos, vol. 10, no. 5, pp. 1149–1156, 2000. View at Google Scholar
  6. Z. P. Jiang, “Advanced feedback control of the chaotic Duffing equation,” IEEE Transactions on Circuits and Systems I, vol. 49, no. 2, pp. 244–249, 2002. View at Publisher · View at Google Scholar · View at Scopus
  7. A. Loria, E. Panteley, and H. Nijmeijer, “Control of the chaotic duffing equation with uncertainty in all parameters,” IEEE Transactions on Circuits and Systems I, vol. 45, no. 12, pp. 1252–1255, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. H. Nijmeijer and H. Berghuis, “On Lyapunov control of the duffing equation,” IEEE Transactions on Circuits and Systems I, vol. 42, no. 8, pp. 473–477, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. M. Marseguerra, E. Zio, and F. Cadini, “Genetic algorithm optimization of a model-free fuzzy control system,” Annals of Nuclear Energy, vol. 32, no. 7, pp. 712–728, 2005. View at Publisher · View at Google Scholar · View at Scopus
  10. E. T. Wembe and R. Yamapi, “Chaos synchronization of resistively coupled Duffing systems: numerical and experimental investigations,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 4, pp. 1439–1453, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. I. M. Kyprianidis, Ch. Volos, I. N. Stouboulos, and J. Hadjidemetriou, “Dynamics of two resistively coupled duffing-type electrical oscillators,” International Journal of Bifurcation and Chaos, vol. 16, no. 6, pp. 1765–1775, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. T. S. Parker and L. O. Chua, Practical Numerical Algorithms for Chaotic Systems, Springer, New York, NY, USA, 1989.
  13. A. A. Zaher, “Nonlinear control of systems with multiple equilibria and unknown sinusoidal disturbance,” Communications in Nonlinear Science and Numerical Simulation, vol. 12, no. 8, pp. 1518–1533, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. D. Goldberg, Genetic Algorithms in Search, Optimization, and Mashine Learning, Addison-Wesley, Reading, Mass, USA, 1989.